Browse Title Index


 
Issue Title
 
Volume 19, Number 4, December 2014 IMPRIMITIVITY FINSLER C*-BIMODULES Abstract   PDF
R. Hassanniah, M. Amyari, M. Hassani
 
Volume 28, Number 2, June 2023 IMPROVED BOUNDS OF POLYNOMIAL INEQUALITIES WITH RESTRICTED ZERO Abstract   PDF
Robinson Soraisam, Nirmal Kumar Singha, Barchand Chanam
 
Volume 22, Number 1, March 2017 IMPROVED CONVERGENCE ANALYSIS FOR THE KURCHATOV METHOD Abstract   PDF
Ioannis K. Argyros, Santhosh George
 
Volume 27, Number 1, March 2022 IMPROVED GENERALIZED M-ITERATION FOR QUASI-NONEXPANSIVE MULTIVALUED MAPPINGS WITH APPLICATION IN REAL HILBERT SPACES Abstract   PDF
Francis Akutsah, Ojen Kumar Narain, Jong Kyu Kim
 
Volume 22, Number 2, June 2017 IMPROVED ROBUST SEMI-LOCAL CONVERGENCE ANALYSIS OF NEWTON’S METHOD FOR CONE INCLUSION PROBLEM IN BANACH SPACES UNDER RESTRICTED CONVERGENCE DOMAINS AND MAJORANT CONDITIONS Abstract   PDF
Ioannis K. Argyros, P. Jidesh, Santhosh George
 
Volume 28, Number 4, December 2023 IMPROVED VERSION ON SOME INEQUALITIES OF A POLYNOMIAL Abstract   PDF
Rashmi Rekha Sahoo, N. Reingachan, Robinson Soraisam, Khangembam Babina Devi, Barchand Chanam
 
Volume 27, Number 3, September 2022 IMPROVEMENT AND GENERALIZATION OF A THEOREM OF T. J. RIVLIN Abstract   PDF
Mahajan Pritika, Khangembam Babina Devi, N. Reingachan, Barchand Chanam
 
Volume 28, Number 3, September 2023 IMPROVEMENT AND GENERALIZATION OF POLYNOMIAL INEQUALITY DUE TO RIVLIN Abstract   PDF
Nirmal Kumar Singha, Reingachan N, Maisnam Triveni Devi, Barchand Chanam
 
Volume 9, Number 4, December 2004 IMPROVEMENT OF AN INEQUALITY OF GRUSS TYPE FOR COMPLEX NUMBERS Abstract   PDF
J. Pecaric, B. Tepes
 
Volume 14, Number 4, December 2009 IMPROVEMENTS OF SOME INEQUALITIES OF SIMPSON TYPE Abstract   PDF
J. Pecaric, Kuei-Lin Tseng
 
Volume 9, Number 4, December 2004 IMPULSIVE NEUTRAL SEMILINEAR EQUATIONS ON UNBOUNDED INTERVALS Abstract   PDF
Giuseppe Marino, Paolamaria Pietramala, Luigi Muglia
 
Volume 7, Number 4, December 2002 IMPULSIVE PERTURBATION OF C0-SEMIGROUPS AND EVOLUTION INCLUSIONS Abstract   PDF
N.U. Ahmed
 
Volume 9, Number 1, March 2004 IMPULSIVE PERTURBATION OF C0-SEMIGROUPS BY OPERATOR VALUED MEASURES Abstract   PDF
N.U. Ahmed
 
Volume 22, Number 5, December 2017 (Special Issue) INCLUSION PROPERTIES OF MEROMORPHIC FUNCTIONS ASSOCIATED WITH THE EXTENDED CHO-KWON-SRIVASTAVA OPERATOR BY USING HYPERGEOMETRIC FUNCTION Abstract   PDF
Khalid Abdulameer Challab, Maslina Darus, Firas Ghanim
 
Volume 24, Number 4, December 2019 INEQUALITIES CONCERNING THE POLAR DERIVATIVES OF POLYNOMIALS WITH RESTRICTED ZEROS Abstract   PDF
N. A. Rather, A. Iqbal, Ishfaq Dar
 
Volume 19, Number 2, June 2014 INEQUALITIES CONCERNING TO THE POLAR DERIVATIVE OF A POLYNOMIAL Abstract   PDF
Gulshan Singh, Irshad Ahmad
 
Volume 22, Number 1, March 2017 INEQUALITIES DESCRIBING THE GROWTH OF POLYNOMIALS Abstract   PDF
S. Hans, D. Tripathi, Babita Tyagi
 
Volume 28, Number 4, December 2023 INEQUALITIES FOR COMPLEX POLYNOMIAL WITH RESTRICTED ZEROS Abstract   PDF
Istayan Das, Robinson Soraisam, Mayanglambam Singhajit Singh, Nirmal Kumar Singha, Barchand Chanam
 
Volume 29, Number 1, March 2024 INEQUALITIES FOR INTEGRAL MEAN ESTIMATE OF POLYNOMIALS Abstract   PDF
Nirmal Kumar Singha, Barchand Chanam
 
Volume 9, Number 2, June 2004 INEQUALITIES FOR SOLUTIONS TO SOME NONLINEAR EQUATIONS Abstract   PDF
A.G. Ramm
 
Volume 14, Number 1, March 2009 INEQUALITIES FOR THE DERIVATIVE OF A POLYNOMIAL WITH RESTRICTED ZEROS Abstract   PDF
A. Aziz, N. A. Rather
 
Volume 9, Number 1, March 2004 INEQUALITIES FOR THE RATIOS OF THE MEAN VALUES OF FUNCTIONS Abstract   PDF
Feng Qi, Nasser Towghi
 
Volume 13, Number 1, March 2008 INEQUALITIES FOR THE sth DERIVATIVE OF A POLYNOMIAL WITH PRESCRIBED ZEROS Abstract   PDF
A. Aziz, B. A. Zargar
 
Volume 23, Number 2, June 2018 INEQUALITIES OF JENSEN TYPE FOR GA-CONVEX FUNCTIONS Abstract   PDF
Sivestru Sever Dragomir
 
Volume 20, Number 4, December 2015 INEQUALITIES OF THE JENSEN TYPE FOR A NEW CLASS OF CONVEX FUNCTIONS Abstract   PDF
Peter Olamide Olanipekun, Adesanmi Alao Mogbademu
 
626 - 650 of 1345 Items << < 21 22 23 24 25 26 27 28 29 30 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea